MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number 5869
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a020504 captures the reportable event of a hole in the device packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was received by the customer on (b)(6) 2024.Prior to the procedure, upon receipt, it was discovered that the package was punctured.Item was no longer sterile and product inside possibly damaged.The product was not used on a procedure.The patient was not present at the time of the event and there were no patient complications reported as a result of this event.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20404311
Report Number3005099803-2024-05025
Device Sequence Number11600933
Product Code FGE
UDI-Device Identifier08714729797579
UDI-Public08714729797579
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5869
Device Catalogue NumberM00558690
Device Lot Number0034604656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/08/2024
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown